You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1981/112/1
Toroidal decompositions of
S
3
and a family of 3-dimensional ANR's (AR's)
Download
PDF
- Toroidal decompositions of $S^3$ and a family of 3-dimensional ANR's (AR's)
Article
Original scientific text
Title
Toroidal decompositions of
S
3
and a family of 3-dimensional ANR's (AR's)
Authors
S. Singh
1
Affiliations
Altoona, Penn., U.S.A.
Fundamenta Mathematicae
1981/112/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
69-79
Main language of publication
English
Published
1981
Exact and natural sciences
mathematics